# SDR MALA964926

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3078 - INBOUND TO MSP, THE CREW NOTED THE LEFT MAIN GEAR INTRANSIT LIGHT WAS INTERMITTENT.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT MAIN GEAR UP POSITION SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
